Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hai, I am 34 years old lady.I have two sons.

DOCTOR OF THE MONTH - Mar 2015
Mar 2015
User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2009
Answered : 4672 Questions
Question
Hai,
I am 34 years old lady.I have two sons. both of my deliveries are cesarean. My second son is now 2 and a half years old.now periods are irregular. 6 months ago I met Dr and did ultrasound scan. Dr told me that there was a endometrial polyp inside uterus . Today I met Dr and did ultrasound again. Now the size of the polyp is doubled and there is a cyst in the left ovary also.
Posted Tue, 21 Nov 2017 in Women's Health
 
 
Answered by Dr. Deepti Verma 1 hour later
Brief Answer:
Removal of the polyp

Detailed Answer:
Hi dear,
I have gone through your question and understand the concerns.
Polyp in the endometrium is the cause of irregular bleeding.
If the size is increasing, then you need to get it removed, preferably hysteroscopically, and a histopathology of the polyp should be done to confirm the type.
Simple clear cyst in the ovary less than 6 cm is of no concern, however if the cyst is complex or solid , then it should be removed irrespective of the size.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor